# SDR SWAA2021021047457

- Difficulty date: February 6, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 46,169 hours, 23,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN ARROW POINTING WRONG DIRECTION / REPLACED R1 DOOR EMERGENCY EXIT LIGHT LENS WIHT CORRECT LENS PER S.I.P.
